Volume 12, Issue 4, November 2005, Pages 469 - 474
Bernoulli Numbers and Solitons
Marie-Pierre GROSSET, Alexander P VESELOV
Received 18 March 2005, Accepted 18 April 2005, Available Online 1 November 2005.
- https://doi.org/10.2991/jnmp.2005.12.4.3How to use a DOI?
- We present a new formula for the Bernoulli numbers as the following integral B2m = (-1)m-1 22m+1 +( dm-1 dxm-1 sech2 x)2 dx. This formula is motivated by the results of Fairlie and Veselov, who discovered the relation of Bernoulli polynomials with soliton theory. Dedicated to Hermann Flaschka on his 60th birthday
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Marie-Pierre GROSSET AU - Alexander P VESELOV PY - 2005 DA - 2005/11 TI - Bernoulli Numbers and Solitons JO - Journal of Nonlinear Mathematical Physics SP - 469 EP - 474 VL - 12 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.4.3 DO - https://doi.org/10.2991/jnmp.2005.12.4.3 ID - GROSSET2005 ER -